Endogenous Membership in Mixed Duopsonies
Kostas Karantininis () and
American Journal of Agricultural Economics, 2001, vol. 83, issue 5, 1266-1272
References: Add references at CitEc
Citations View citations in EconPapers (36) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:oup:ajagec:v:83:y:2001:i:5:p:1266-1272
Access Statistics for this article
American Journal of Agricultural Economics is currently edited by Madhu Khanna, Brian E. Roe, James Vercammen and JunJie Wu
More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association Contact information at EDIRC.
Series data maintained by Oxford University Press ().